Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 751612, 17 pages
http://dx.doi.org/10.1155/2014/751612
Research Article

Positive Periodic Solutions for Impulsive Functional Differential Equations with Infinite Delay and Two Parameters

1Department of Mathematics, Hengyang Normal University, Hengyang, Hunan 421008, China
2Department of Mathematics, National University of Defense Technology, Changsha 410073, China

Received 29 June 2013; Accepted 2 October 2013; Published 5 January 2014

Academic Editor: Meng Fan

Copyright © 2014 Zhenguo Luo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6, World Scientific, Singapore, 1989. View at MathSciNet
  2. D. D. Bainov and P. S. Simeonov, Impulsive Differential Equations: Periodic Solutions and Applications, Longman Scientific and Technical, 1993.
  3. D. D. Bainov and P. S. Simeonov, Impulsive Differential Equations, vol. 28, World Scientific, Singapore, 1995.
  4. J. Yan and A. Zhao, “Oscillation and stability of linear impulsive delay differential equations,” Journal of Mathematical Analysis and Applications, vol. 227, no. 1, pp. 187–194, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G. Ballinger and X. Liu, “Existence, uniqueness and boundedness results for impulsive delay differential equations,” Applicable Analysis, vol. 74, no. 1-2, pp. 71–93, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. J. Nieto, “Impulsive resonance periodic problems of first order,” Applied Mathematics Letters, vol. 15, no. 4, pp. 489–493, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Z. G. Luo, B. X. Dai, and Q. Wang, “Existence of positive periodic solutions for a nonautonomous neutral delay n-species competitive model with impulses,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 3955–3967, 2010. View at Google Scholar
  8. X. Li, X. Lin, D. Jiang, and X. Zhang, “Existence and multiplicity of positive periodic solutions to functional differential equations with impulse effects,” Nonlinear Analysis: Theory, Methods & Applications, vol. 62, no. 4, pp. 683–701, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. G. Luo and L. P. Luo, “Global positive periodic solutions of generalized n-species competition systems with multiple delays and impulses,” Abstract and Applied Analysis, vol. 2013, Article ID 980974, 12 pages, 2013. View at Publisher · View at Google Scholar
  10. M. Liu and K. Wang, “Asymptotic behavior of a stochastic nonautonomous Lotka-Volterra competitive system with impulsive perturbations,” Mathematical and Computer Modelling, vol. 57, no. 3-4, pp. 909–925, 2013. View at Google Scholar
  11. J. Yan, “Global attractivity for impulsive population dynamics with delay arguments,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 11, pp. 5417–5426, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, vol. 191, Academic Press, Boston, Mass, USA, 1993. View at MathSciNet
  13. M. Fan and K. Wang, “Optimal harvesting policy for single population with periodic coefficients,” Mathematical Biosciences, vol. 152, no. 2, pp. 165–177, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. Wan and D. Jiang, “Existence of positive periodic solutions for functional differential equations,” Kyushu Journal of Mathematics, vol. 56, no. 1, pp. 193–202, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H. Wang, “Positive periodic solutions of functional differential equations,” Journal of Differential Equations, vol. 202, no. 2, pp. 354–366, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. D. Ye, M. Fan, and H. Wang, “Periodic solutions for scalar functional differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 62, no. 7, pp. 1157–1181, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. Yan, “Existence of positive periodic solutions of impulsive functional differential equations with two parameters,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 854–868, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Z. Zeng, L. Bi, and M. Fan, “Existence of multiple positive periodic solutions for functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 325, no. 2, pp. 1378–1389, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. Ważewska-Czyżewska and A. Lasota, “Mathematical models ofthe red cell system,” Matematyka Stosowana, vol. 6, pp. 23–40, 1976. View at Google Scholar · View at MathSciNet
  20. W. S. Gurney, S. P. Blythe, and R. M. Nisbet, “Nicholson's blowflies revisited,” Nature, vol. 287, pp. 17–21, 1980. View at Google Scholar
  21. Y. K. Li, “Existence and global attractivity of positive periodic solutions for a class ofdelay differential equations,” Chinese Science Bulletin, vol. 28, no. 2, pp. 108–118, 1998. View at Google Scholar
  22. D. J. Guo, Nonlinear Functional Analysis, ShanDong Science and Technology Press, 2001.
  23. K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985. View at MathSciNet
  24. M. A. Krasnoselskii, Positive Solution of Operator Equation, P. Noordhoff, Groningen, The Netherlands, 1964.
  25. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5, Academic Press, Orlando, Fla, USA, 1988. View at MathSciNet
  26. N. Zhang, B. Dai, and X. Qian, “Periodic solutions for a class of higher-dimension functional differential equations with impulses,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 3, pp. 629–638, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. Y.-H. Fan, W.-T. Li, and L.-L. Wang, “Periodic solutions of delayed ratio-dependent predator-prey models with monotonic or nonmonotonic functional responses,” Nonlinear Analysis: Real World Applications, vol. 5, no. 2, pp. 247–263, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet